Alert archive / California / Wind Advisories in 2010

Wind Advisory 37, NWS Las Vegas, NV

November 8, 2010San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Nov 8, 2010, 3:06 AM PST for San Bernardino County, California. It took effect at Nov 8, 2010, 4:00 AM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2010, 3:06 AM PST (11:06 UTC)
In effect from
Nov 8, 2010, 4:00 AM PST
Expired
Nov 8, 2010, 2:19 PM PST
In force
10 hr
Issued by
NWS Las Vegas, NV

County San Bernardino County, CA

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WWUS75 KVEF 081106
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
306 AM PST MON NOV 8 2010

.A STRONG LOW PRESSURE SYSTEM MOVING FROM CALIFORNIA INTO NEVADA
WILL CAUSE STRONG GUSTY WINDS ACROSS PORTIONS OF SAN BERNARDINO
COUNTY TODAY. 

CAZ523-090000-
/O.NEW.KVEF.WI.Y.0037.101108T1200Z-101109T0000Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FORT IRWIN
306 AM PST MON NOV 8 2010

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE WESTERN MOJAVE DESERT IN SAN BERNARDINO
COUNTY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING: THIS MORNING THROUGH MUCH OF THE AFTERNOON. WINDS WILL
  BEGIN TO DECREASE AROUND 4 PM THIS AFTERNOON.

* LOCATIONS: NORTHWEST SAN BERNARDINO COUNTY. 

* IMPACTS: HAZARDOUS DRIVING CONDITIONS WITH SUDDEN CROSS WINDS
  POSSIBLE. THERE IS ALSO A POSSIBILITY OF BLOWING DUST AND SAND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
576 
WWUS75 KVEF 082219
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
219 PM PST MON NOV 8 2010

.SIGNFICANTLY COLDER AIR WILL MOVE INTO THE MOJAVE DESERT TONIGHT
IN THE WAKE OF A POTENT WEATHER SYSTEM THAT MOVED ACROSS THE
REGION TODAY. THIS WILL RESULT IN THE FIRST FREEZE OF THE SEASON
FOR PORTIONS OF MOHAVE COUNTY ARIZONA TONIGHT.

CAZ523-082330-
/O.CAN.KVEF.WI.Y.0037.000000T0000Z-101109T0000Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FORT IRWIN
219 PM PST MON NOV 8 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR NORTHWESTERN SAN BERNARDINO COUNTY IN CALIFORNIA.
ALTHOUGH WINDS WILL REMAIN GUSTY THROUGH THIS EVENING WIDESPREAD
GUSTS ARE EXPECTED TO BELOW THE 40 MPH WIND ADVISORY CRITERIA.
THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

AZZ003-090630-
/O.NEW.KVEF.FZ.A.0001.101110T0700Z-101110T1500Z/
NORTHWEST DESERTS-
INCLUDING THE CITIES OF...KINGMAN...GOLDEN VALLEY...DOLAN SPRINGS...
VALENTINE
319 PM MST MON NOV 8 2010

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING ABOVE 2500 FEET...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE WATCH
FOR CENTRAL AND SOUTHERN MOHAVE COUNTY ABOVE 2500 FEET...WHICH IS
IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING.

* EXPECTED TEMPERATURES: LOWS ARE EXPECTED TO DROP TO BETWEEN 28
  AND 32 DEGREES.

* GREATEST IMPACT AREAS: THIS WILL LIKELY BE THE FIRST FREEZE OF
  THE SEASON FOR AREAS ABOVE 2500 FEET AND BELOW 3500 FEET. THIS
  INCLUDES MAINLY THE KINGMAN AREA BUT A FREEZE IS ALSO POSSIBLE
  NEAR DOLAN SPRINGS.

* WINDS: EAST WINDS LESS THAN 10 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

STACHELSKI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Nov 7, 9:20 PM PST, 5 hours 46 minutes earlier.

Area forecast discussion, Nov 7, 9:20 PM PST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
920 PM PST SUN NOV 7 2010

.SYNOPSIS...THE FIRST OF TWO SYSTEMS TO AFFECT THE AREA THIS WEEK
WILL MOVE THROUGH TONIGHT INTO MONDAY BRINGING RAIN AND HIGHER
ELEVATION SNOW TO AREAS MAINLY NORTH OF INTERSTATE 15. COLDER AIR
FILTERING INTO THE AREA WILL DROP HIGH TEMPERATURES ON MONDAY BY 8
TO 12 DEGREES FROM SUNDAY. DRIER AIR WILL MOVE IN AREAWIDE ON MONDAY
NIGHT AND LAST INTO TUESDAY AFTERNOON. ANOTHER SYSTEM WILL BRING THE
CHANCE OF SHOWERS TO THE SOUTHERN GREAT BASIN AS WELL AS WIDESPREAD
GUSTY WINDS ON WEDNESDAY.
&&

.UPDATE...RADAR RETURNS SHOWED PRECIPITATION SLIDING DOWN THE WEST
SLOPES OF THE SOUTHERN SIERRA AND AUTOMATED STATIONS IN THE OWENS
VALLEY HAD PICKED UP A FEW HUNDREDTHS OF AN INCH OF SPILL OVER
PRECIPITATION BETWEEN 6 PM AND 9 PM. THIS MAIN SWATH OF DEEPER
MOISTURE AND PRECIPITATION WITH THE INCOMING PACIFIC TROUGH WILL
CONTINUE TO SLIDE SOUTHEAST OVERNIGHT BUT WILL LARGELY BE
INTERCEPTED BY THE SIERRA. HOWEVER...THE 00Z NAM AND GFS ARE IN
PRETTY GOOD AGREEMENT AT DEPICTING A CONSOLIDATED FRONTAL PRECIP
BAND PUSHING DOWN THROUGH SOUTH CENTRAL NEVADA BETWEEN 12Z AND 18Z
MONDAY WHICH WOULD BRING IT THROUGH CLARK COUNTY BY MID TO LATE
MORNING. THE SPRING MOUNTAINS AND SHEEP RANGE SHOULD INTERCEPT MOST
OF THE PRECIPITATION BUT A FEW SHOWERS WILL PROBABLY BE OBSERVED
AROUND THE LAS VEGAS VALLEY. DRY AND COOLER NORTHWEST FLOW FOLLOWS
THE FRONT FOR THE AFTERNOON OVER ALL BUT LINCOLN AND NORTHERN MOHAVE
COUNTIES. THE GOING FORECAST DETAILED BELOW HAS THESE TRENDS COVERED
WELL AND NO UPDATE IS PLANNED.
&&

.PREV DISCUSSION...
301 PM PST SUN NOV 7 2010

.SHORT TERM...SAY GOODBYE TO OUR WARM WEATHER. THE LATEST SYSTEM TO
AFFECT THE AREA CAN BE SEEN ON SATELLITE AND WATER VAPOR IMAGERY
PUSHING EASTWARD ACROSS CALIFORNIA INTO NEVADA. DESPITE THE PRESENCE
OF A 100 KT+ JET AT 250 MB CROSSING THE SOUTHERN SIERRA NEVADA THIS
AFTERNOON WINDS HAVE NOT RESPONDED AND BASED ON BUFR SOUNDINGS FROM
THE WRF-NMM 50 KT WINDS DO NOT LOOK TO GET MUCH LOWER THAN 550 MB
AND THE ENVIRONMENT DOES NOT LOOK FAVORABLE FOR THEM TO MIX DOWN
MUCH LOWER. WHILE WINDS WILL LIKELY BLOW ALONG THE SOUTHERN SIERRA
CREST THE INHABITED AREAS THAT COULD BE IMPACTED SHOULD STAY BELOW
ADVISORY CRITERIA THIS EVENING AND THEREFORE THE WIND ADVISORY WAS
CANCELLED. THE 5 KM WRF RUN BY WFO RENO ALSO SUPPORTS THIS. THE
OTHER REASON FOR CANCELING THE WIND ADVISORY IS THAT A BAND OF
PRECIPITATION IS SINKING SOUTHWARD ACROSS THE SIERRA AND AS THIS
EVENING PROGRESSES SHOULD BEGIN TO SPILLOVER INTO THE EASTERN
SOUTHERN SIERRA. THIS ALONE WOULD SHUT OFF ANY DOWNSLOPE POTENTIAL.
AS FAR AS PRECIPITATION GOES AMOUNTS WILL TAPER OFF RAPIDLY AWAY
FROM THE CREST AND WHILE PLACES LIKE ASPENDELL COULD SEE A FEW
INCHES OF SNOW AMOUNTS SHOULD STAY BELOW ADVISORY LEVEL (WHICH IS 4
INCHES) THERE COULD BE SOME LOCALLY HIGHER AMOUNTS ABOVE 10000 FEET
ESPECIALLY ALONG THE CREST. FURTHER EAST PRECIPITATION WILL ADVANCE
IN AS THE EVENING PROGRESSES. WHILE A NORTHWEST TRAJECTORY IS NOT
THE MOST FAVORABLE FOR PRECIPITATION THE DYNAMICS OF THE TROUGH AND
A DECENT AMOUNT OF MID-LEVEL MOISTURE EXIST AND THUS AT LEAST LIGHT
PRECIPITATION AMOUNTS ARE EXPECTED NORTH OF I-15. THE HEAVIEST
AMOUNTS WILL BE LATER TONIGHT INTO MONDAY ACROSS CENTRAL NYE AND
LINCOLN COUNTY WHERE FRONTOGENESIS IS BEST. SNOW LEVELS WILL CRASH
WITH THE FRONT AND ASSOCIATED UPPER TROUGH AXIS AND LOWER TO AROUND
5000 FEET IN THE SOUTHERN GREAT BASIN AND 6000 FEET NEAR THE I-15
CORRIDOR BY MONDAY MORNING INTO THE AFTERNOON. WE COULD SEE 1-2
INCHES OF SNOW FALL IN TOWN ON MOUNT CHARLESTON AND POSSIBLY AROUND
PIOCHE BUT AMOUNTS SHOULD BE LIGHT ENOUGH AND THE RECENT WARMTH
SHOULD MEAN THE GROUND IS ALSO WARM AND THE SNOW WILL HAVE TROUBLE
STICKING ESPECIALLY ON PAVED SURFACES. THE FRONT AND TROUGH AXIS
SHIFT EAST INTO MONDAY MORNING AND THE NORTHWEST CWFA WILL DRY OUT
BUT STILL SEE SOME LINGERING CLOUDS AROUND. I DID ADD IN A SLIGHT
CHANCE OF THUNDERSTORMS OVER LINCOLN COUNTY AND FAR NORTHERN MOHAVE
COUNTY ON MONDAY AS THERE IS SOME INSTABILITY AND WE COULD SEE A FEW
LIGHTNING FLASHES. FOR THE LAS VEGAS VALLEY THERE IS A SLIGHT CHANCE
FOR A LIGHT RAIN SHOWER OR SPRINKLE MAINLY LATE MONDAY MORNING BUT
OTHERWISE EXPECT THE SUN TO SOME OUT BY THE AFTERNOON. THE LAST OF
THE PRECIPITATION IN THE FAR EAST WILL END BY MONDAY NIGHT.

A POSITIVELY TILTED SHORTWAVE RIDGE BUILDS IN FROM THE WEST ON
TUESDAY HOWEVER DESPITE THE RISE IN HEIGHTS WE ARE COLDER THAN
MONDAY ALOFT AND THUS HIGH TEMPS WILL DROP ABOUT 5 DEGREES. SOUTHERN
AREAS WILL STAY RELATIVELY SUNNY BUT ANOTHER APPROACHING SYSTEM WILL
SPREAD SOME HIGH CLOUDS INTO AREAS ESPECIALLY NORTH OF I-15.

THE NEXT BIG SYSTEM OF THE WEEK DROPS SOUTHEASTWARD WEDNESDAY
MORNING INTO WEDNESDAY AFTERNOON INTO THE NORTHERN GREAT BASIN. MOST
OF THE MOISTURE AND ENERGY STAY WELL NORTH OF OUR AREA AND THUS ONLY
A SLIGHT CHANCE OF SHOWERS IS EXPECTED AND EVEN THEN ONLY OVER THE
SOUTHERN GREAT BASIN. SNOW LEVELS WILL BE LOWER (AROUND 5000 FEET)
BUT MOST ACTIVITY SHOULD BE LIGHT IN NATURE. THE BIGGER IMPACT FROM
THIS SYSTEM WILL LIKELY BE WINDS AS A 100 KT+ JET CROSSES INTO
SOUTHERN NEVADA ON THE BACK SIDE OF THIS SYSTEM. THUS EXPECT GUSTY
NORTHWEST TO NORTH WINDS AREAWIDE AND WIND GUSTS OF 30-40 MPH+ ARE
POSSIBLE OVER THE SOUTHERN GREAT BASIN ALTHOUGH THE LACK OF STRONG
SURFACE PRESSURE GRADIENTS MAY KEEP WIND GUSTS DOWN SOMEWHAT. TEMPS
WILL BUMP UP A LITTLE IN ADVANCE OF THIS SYSTEM. THIS SYSTEM WILL
EXIT TO THE SOUTHEAST INTO THURSDAY NIGHT.

ONE LAST CONCERN TUESDAY MORNING AND MORE LIKELY WEDNESDAY AND
THURSDAY MORNINGS WILL BE NEAR FREEZING TEMPS FOR LOWS FOR THE FIRST
TIME THIS SEASON IN MANY PLACES IN THE LOWER DESERT VALLEYS OF THE
MOJAVE DESERT ESPECIALLY AROUND THE 3000 FOOT LEVEL. THOSE WITH COLD
SENSITIVE PLANTS OUTDOORS WILL LIKELY NEED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT THEM.

.LONG TERM...THURSDAY MORNING THROUGH SUNDAY...12Z SUITE OF MEDIUM
RANGE MODELS ALL INDICATE MORE ENERGY HANGING BACK ACROSS SOUTHERN
UTAH AND NORTHERN ARIZONA THURSDAY MORNING. A 100+ KNOT NORTHERLY
JET ON BACKSIDE OF TROUGH OVER NEVADA PLUS DECENT SURFACE PRESSURE
GRADIENT AND H85/H7 WINDS OF 25 TO 40 KNOTS ALL POINT TO BREEZY TO
WINDY CONDITIONS. FOR THE REMAINDER OF THE EXTENDED...GREAT BASIN
WILL BE UNDER A DRY NORTHERLY FLOW WITH A STRONG RIDGE CENTERED NEAR
135W WITH DOWNSTREAM LONGWAVE TROUGH ENCOMPASSING THE LOWER 48
STATES FROM THE GREAT BASIN EAST. TEMPERATURES WILL BE NEAR TO
SLIGHT BELOW NORMAL UNDER THE NORTHERLY FLOW.
&&

.AVIATION...FOR MCCARRAN...A COLD FRONT OVER CENTRAL CALIFORNIA WILL
MOVE SOUTHEAST INTO CENTRAL NEVADA BY 12Z MONDAY MORNING. AN
EXTENSIVE SHIELD OF MID/HIGH LEVEL CLOUDS WILL STREAM ACROSS
SOUTHERN NEVADA AHEAD OF THE COLD FRONT TONIGHT. AS THE COLD FRONT
APPROACHES THE LAS VEGAS VALLEY SOMETIME BETWEEN LATE MONDAY MORNING
AND EARLY AFTERNOON CEILINGS WILL LOWER ALONG WITH ISOLATED SHOWERS.
STEADY SOUTHWEST SURFACE WINDS OF 10 TO 20 KTS ALONG WITH HIGHER
GUSTS WILL PRECEDE THE COLD FRONT THROUGH EARLY MONDAY AFTERNOON.
BEST GUESS ON FRONTAL PASSAGE WILL BE AROUND 20Z MONDAY. ALOFT
STRONG SOUTHWEST WINDS WILL CREATE TURBULENCE OVER THE SPRING
MOUNTAINS WHILE CLOUDS/PRECIPITATION OBSCURE THE HIGHER ELEVATIONS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...A COLD FRONT OVER CENTRAL CALIFORNIA WILL MOVE INTO
SOUTHEAST CALIFORNIA AND CENTRAL NEVADA TONIGHT. THE FRONT WILL THEN
PROGRESS SOUTHEAST ACROSS SOUTHERN NEVADA AND NORTHWEST ARIZONA
MONDAY AFTERNOON AND EVENING. LOWER CEILINGS ALONG WITH ISOLATED TO
SCATTERED SHOWERS WILL ACCOMPANY THE FRONT. GUSTY SOUTHWEST WINDS
WILL PRECEDE THE FRONT WITH COLDER AIR AND NORTHWEST WINDS BEHIND
THE FRONT. THE SIERRA WILL SEE STRONG RIDGETOP WINDS THIS EVENING
THAT COULD LEAD TO TURBULENT CONDITIONS WHILE CLOUDS/PRECIPITATION
OBSCURE THE HIGHER ELEVATIONS.
&&

.CLIMATE...THE FIRST SIX DAYS OF NOVEMBER IN LAS VEGAS HAVE AVERAGED
AN IMPRESSIVE 10.0 DEGREES ABOVE NORMAL WITH AN AVERAGE TEMPERATURE
OF 70 DEGREES. FOR THE PERIOD OF NOVEMBER 1ST THROUGH THE 6TH THIS
RANKS AS THE WARMEST EVER BEATING OUT 1988 WHICH FORMALLY HELD THIS
BY 0.7 DEGREE. THERE HAVE BEEN FIVE 80 DEGREE DAYS IN LAS VEGAS THIS
MONTH AND WE NORMALLY AVERAGE 1 IN NOVEMBER. THE RECORD NUMBER OF 80
DEGREE DAYS IN NOVEMBER IN LAS VEGAS IS 6 SET IN 1949. NOVEMBER OF
1937...1976...1988 AND 2009 ALL TIE WITH 2010 FOR SECOND PLACE WITH
5 DAYS OF 80 OR BETTER FOR A HIGH.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE...ADAIR
PREV DISCUSSION...STACHELSKI/PIERCE

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Nov 7, 3:56 AM PST, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
356 AM PST SUN NOV 7 2010

AZZ001>003-036-CAZ519>527-NVZ014>022-080700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
356 AM PST SUN NOV 7 2010 /456 AM MST SUN NOV 7 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM APPROACHING THE CALIFORNIA COAST THIS
AFTERNOON WILL MOVE INLAND TONIGHT. THERE WILL BE A CHANCE OF RAIN
AND SNOW SHOWERS IN THE SIERRA LATE TODAY WITH SHOWERS SPREADING
INTO NEVADA TONIGHT...MAINLY NORTH OF LAS VEGAS. SOME HIGHER
ELEVATIONS COULD RECEIVE A COUPLE INCHES OF SNOW AND 3 TO 5 INCHES
OF SNOW IS POSSIBLE ON THE HIGHEST PEAKS OF THE SIERRA. WINDS WILL
ALSO BE INCREASING WITH THIS STORM SYSTEM AND THERE IS POTENTIAL
FOR GUSTY DOWNSLOPE WINDS ALONG THE EAST SLOPES OF THE SIERRA INTO
THE WESTERN PART OF THE OWENS VALLEY. A WIND ADVISORY IS IN EFFECT
THERE FROM 4 PM TO MIDNIGHT. LOCALLY GUSTY WINDS ARE ALSO POSSIBLE
TONIGHT IN THE SPRING MOUNTAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LINGERING RAIN AND SNOW SHOWERS WILL BE POSSIBLE ACROSS PORTIONS
OF SOUTHERN NEVADA AND FAR NORTHWEST ARIZONA MONDAY AS THE STORM
SYSTEM MOVES TO THE UTAH BORDER. A MAINLY DRY NORTHWEST FLOW IS
EXPECTED MONDAY NIGHT THROUGH SATURDAY ALTHOUGH A TROUGH MOVING
THROUGH NORTHEAST NEVADA WILL BRING A CHANCE OF SHOWERS TO LINCOLN
AND NORTHERN MOHAVE COUNTIES WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.